# SDR 01FDEA00141

- Difficulty date: February 17, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 4,082 hours, 2,102 cycles
- Engine time: 4,082 hours, 2,102 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pressure Switch
- Condition: Contaminated
- Location: Nr1 T/R
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECT T/O, NR 1 ENGINE REVERSER PRESSURIZED LIGHT ON AT ABOUT 69 KTS.  FOUND MOISTURE IN PRESSURE SWITCH.  PUT HEAT ON THE SWITCH AND DRIED OUT THE SWITCH.  RAN ENGINE PER A300 JRH TO T/O POWER AND NO FAULTS NOTED.
